| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a labrum refixation surgery, the device broke off.There was no harm to the patient, operator, or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the pet shrink tube was broken, and the strands had come unwound.Functional testing was not performed due to the damage to the device.The most likely cause of this condition is excessive force/friction during use or insertion.